# SDR 99ZZZX4405

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N72649
- Make and model: Skrsky S76A
- Aircraft serial: 760292
- System (JASC): 2200 · Auto Flight System
- Part: Potentiometer
- Part number: 8241631
- Condition: Failed
- Location: Afcs
- Part time: 9,546 hours
- Component: Hamstd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATED POTS WEAR OUT LONG BEFORE THE OVERHAUL OF 3,000.00 HOURS.  FEEDBACK POT PREMATURE FAILURE, SHOULD LAST UNTIL OVERHAUL TIME OF 3,000 HOURS.  CAUSED ACTUATOR TO KICK IN-FLIGHT.  COMPONENT P/N 7690001802106.
